MathSciNet Relay Station
MathSciNet bibliographic data
MR2093762 (2005k:46177) 46L54 (15A52 60F10)
Hiai, Fumio; Petz, Dénes; Ueda, Yoshimichi Free transportation cost inequalities via random matrix approximation. Probab. Theory Related Fields 130 (2004), no. 2, 199–221.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement